# SDR 20026

- Difficulty date: October 28, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N95AC
- Make and model: Swrngn SA226TB
- Aircraft serial: T381
- Aircraft time: 5,510 hours, 6,124 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 212033
- Part serial: 4230
- Condition: Burned
- Location: Left
- Part time: 81 hours, 84 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

LEFT BRAKES CAUGHT FIRE DURING TAXI TO COMPANY HANGAR. PILOT REPORTED THAT THE LEFT BRAKE PEDAL WENT FLAT ON ROLL OUT, CONTROL WAS TRANSFERED TO THE NON FLYING PILOT WHO REPORTED THE SAME. ENGINE THRUST AND HYDRAULIC STEERING WAS USED TO PROVIDE BRAKING AND STEERING CONTOL. FIRE WAS OBSERVED AND EXTINGUISHED BY GROUND PERSONNEL.  AIRCRAFT MASTER CYLINDERS, SHUTTLE VALVES, AND PARKING BRAKE VALVES WERE TESTED AND FOUND TO BE OPERATING NORMALY. BRAKE RESERVOIR WAS FULL AND NO EVIDENCE OF HYDRAULIC LEAKAGE WAS FOUND. BRAKES AND WHEELS WERE REPLACED AND A BRAKE (BURN IN) PROCEDURE WAS PERFORMED WITH SATISFACTORY RESULTSTHE BRAKES HAVE BEEN RETURNED TO THE VENDOR FOR INVESTIGATION.
